# SDR R61A2024102800507

- Difficulty date: October 10, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 47,892 hours, 29,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 2050920
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR PANEL SUPPORT ANGLE FOUND ON FWD FUESLAGE CROSSBEAM AT FR13 RBL29
